# SDR FDEA200908012864

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1580 STR 23L FRAME DAMAGED.  DAMAGED FRAME REPAIRED IAW SRM 53-00-07 REV 97 FIG 201 DETAIL III.    REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
